# SDR UALA2010121304523

- Difficulty date: December 11, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 77,905 hours, 12,707 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 582233
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LT EMERGENCY LIGHT STRIP AND FWD GALLEY EMERGENCY LIGHT ARE BOTH INOP.  REPLACED EMERGENCY LIGHT BATTERY, CKS GOOD.
